Alert archive / Wyoming / High Wind Warnings in 2015
High Wind Warning 10, NWS Riverton, WY
NWS Riverton, WY issued this high wind warning at Sep 16, 2015, 1:51 AM MDT for Fremont County, Natrona County, Sweetwater County, Wyoming. It took effect at Sep 16, 2015, 8:13 AM MDT. It was in force for 11 hr. 5 reports came from inside the area while it was in force.
The area
The counties it named, with what was reported inside it.
The facts
- Issued
- Sep 16, 2015, 1:51 AM MDT (07:51 UTC)
- In effect from
- Sep 16, 2015, 8:13 AM MDT
- Expired
- Sep 16, 2015, 6:57 PM MDT
- In force
- 11 hr
- Issued by
- NWS Riverton, WY
Counties Fremont County, WY, Natrona County, WY, Sweetwater County, WY
The radar
The Riverton/Lander radar (KRIW), 65 km from the middle of the area, began a volume at 07:53 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Sep 16, 9:20 AM MDT | NON-TSTM WND GST 73 | 10 Ne Atlantic City, WY | WYDOT RED CANYON STATION /KREC/ |
| Sep 16, 9:30 AM MDT | NON-TSTM WND GST 64 | 9 Sw Lander, WY | SINKS CANYON /SNWW4/ |
| Sep 16, 12:10 PM MDT | NON-TSTM WND GST 58 | 5 E Ervay, WY | FALES ROCK RAWS /RSNW4/ |
| Sep 16, 1:55 PM MDT | NON-TSTM WND GST 63 | 2 Se Hiland, WY | WYDOT HILAND STATION /KHLD/ |
| Sep 16, 2:44 PM MDT | NON-TSTM WND GST 81 | 16 Se Rock Springs, WY | SNOW SPRINGS CREEK RAWS /SNOW4/ |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
The nearest sounding before it
Riverton, WY (KRIW), launched 00:00Z, 7.9 hours before the alert went out and 62 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1864 m above ground
- 0-6 km bulk shear
- 46 kt
- 0-1 km storm-relative helicity
- 55 m²/s²
- 0-3 km storm-relative helicity
- 56 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
609 WWUS75 KRIW 160751 NPWRIW URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE RIVERTON WY 151 AM MDT WED SEP 16 2015 ...STRONG WINDS POSSIBLE FOR PORTIONS OF CENTRAL WYOMING THIS AFTERNOON... .A COLD FRONT WILL APPROACH CENTRAL WYOMING THIS AFTERNOON. THIS...COMBINED WITH STRONG WINDS ALOFT MIXING TO THE GROUND WILL PRODUCE HIGH WINDS ACROSS PORTIONS OF CENTRAL WYOMING. THE WIND SHOULD DECREASE AFTER SUNSET ON THIS EVENING. WYZ018>020-162200- /O.UPG.KRIW.HW.A.0012.150916T1800Z-150917T0200Z/ /O.NEW.KRIW.HW.W.0010.150916T1800Z-150917T0200Z/ LANDER FOOTHILLS-GREEN MOUNTAINS AND RATTLESNAKE RANGE- NATRONA COUNTY LOWER ELEVATIONS- INCLUDING THE CITIES OF...LANDER...JEFFREY CITY...CASPER 151 AM MDT WED SEP 16 2015 ...HIGH WIND WARNING IN EFFECT FROM NOON TODAY TO 8 PM MDT THIS EVENING... THE NATIONAL WEATHER SERVICE IN RIVERTON HAS ISSUED A HIGH WIND WARNING...WHICH IS IN EFFECT FROM NOON TODAY TO 8 PM MDT THIS EVENING. THE HIGH WIND WATCH IS NO LONGER IN EFFECT. * TIMING...WINDS WILL INCREASE THROUGH THE MOD MORNING HOURS AND BECOME STRONG BY NOON TODAY. * WINDS...WEST TO SOUTHWEST 30 TO 40 MPH WITH GUSTS TO 45 TO 60 MPH. * IMPACTS...STRONG CROSS WINDS ARE POSSIBLE ACROSS AREA HIGHWAYS. RESIDENTS MAY NEED TO SECURE ANY LOOSE ITEMS BEFORE THE WINDS INCREASE. PRECAUTIONARY/PREPAREDNESS ACTIONS... A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE. && $$
3 follow-up statements
586 WWUS75 KRIW 161413 NPWRIW URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE RIVERTON WY 813 AM MDT WED SEP 16 2015 ...STRONG WINDS POSSIBLE FOR PORTIONS OF CENTRAL WYOMING INTO THIS EVENING... .AS A COLD FRONT WILL APPROACHES CENTRAL WYOMING...HIGH WINDS WILL INCREASE ACROSS CENTRAL WYOMING. THE WIND SHOULD DECREASE AFTER SUNSET ON THIS EVENING. WYZ018>020-162215- /O.EXT.KRIW.HW.W.0010.150916T1413Z-150917T0200Z/ LANDER FOOTHILLS-GREEN MOUNTAINS AND RATTLESNAKE RANGE- NATRONA COUNTY LOWER ELEVATIONS- INCLUDING THE CITIES OF...LANDER...JEFFREY CITY...CASPER 813 AM MDT WED SEP 16 2015 ...HIGH WIND WARNING NOW IN EFFECT UNTIL 8 PM MDT THIS EVENING... * TIMING...WINDS WILL INCREASE THROUGH THE MID MORNING HOURS AND CONTINUE INTO THE EVENING HOURS. * WINDS...WEST TO SOUTHWEST 35 TO 45 MPH WITH GUSTS TO 60 MPH. * IMPACTS...STRONG CROSS WINDS ARE POSSIBLE ACROSS AREA HIGHWAYS. RESIDENTS MAY NEED TO SECURE ANY LOOSE ITEMS BEFORE THE WINDS INCREASE. PRECAUTIONARY/PREPAREDNESS ACTIONS... A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE. && $$
000 WWUS75 KRIW 161852 NPWRIW URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE RIVERTON WY 1252 PM MDT WED SEP 16 2015 ...HIGH WINDS POSSIBLE FOR PORTIONS OF CENTRAL WYOMING INTO THIS EVENING... .AS A PACIFIC COLD FRONT APPROACHES CENTRAL WYOMING...HIGH WINDS WILL INCREASE ACROSS CENTRAL WYOMING. THE WIND SHOULD DECREASE AROUND 8 PM MDT THIS EVENING. WYZ018>020-170200- /O.CON.KRIW.HW.W.0010.000000T0000Z-150917T0200Z/ LANDER FOOTHILLS-GREEN MOUNTAINS AND RATTLESNAKE RANGE- NATRONA COUNTY LOWER ELEVATIONS- INCLUDING THE CITIES OF...LANDER...JEFFREY CITY...CASPER 1252 PM MDT WED SEP 16 2015 ...HIGH WIND WARNING REMAINS IN EFFECT UNTIL 8 PM MDT THIS EVENING... * TIMING...WINDS WILL INCREASE THROUGH THE EARLY EVENING HOURS. * WINDS...WEST TO SOUTHWEST 35 TO 45 MPH WITH GUSTS TO 60 MPH. * IMPACTS...STRONG CROSS WINDS ARE POSSIBLE ACROSS AREA HIGHWAYS. RESIDENTS MAY NEED TO SECURE ANY LOOSE ITEMS BEFORE THE WINDS INCREASE. PRECAUTIONARY/PREPAREDNESS ACTIONS... A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE. && $$
937 WWUS75 KRIW 170057 NPWRIW URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE RIVERTON WY 657 PM MDT WED SEP 16 2015 WYZ018>020-170200- /O.CAN.KRIW.HW.W.0010.000000T0000Z-150917T0200Z/ LANDER FOOTHILLS-GREEN MOUNTAINS AND RATTLESNAKE RANGE- NATRONA COUNTY LOWER ELEVATIONS- INCLUDING THE CITIES OF...LANDER...JEFFREY CITY...CASPER 657 PM MDT WED SEP 16 2015 ...HIGH WIND WARNING IS CANCELLED... THE NATIONAL WEATHER SERVICE IN RIVERTON HAS CANCELLED THE HIGH WIND WARNING. ALTHOUGH WINDS WILL REMAIN BREEZY FOR THE REST OF THE EVENING...THEY HAVE WEAKENED CONSIDERABLY FROM THEIR PEAK EARLIER TODAY...AND ARE NO LONGER EXPECTED TO REACH HIGH WIND CRITERIA. $$ 21
What forecasters said that day
The local office's own words before this high wind warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Riverton, WY wrote its last area forecast discussion before this high wind warning went out at Sep 15, 11:23 PM MDT, 2 hours 28 minutes earlier.
Area forecast discussion, Sep 15, 11:23 PM MDT, 2 hours 28 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE RIVERTON WY 1123 PM MDT TUE SEP 15 2015 .SHORT TERM...TONIGHT THROUGH WEDNESDAY THE ACTIVE WEATHER PATTERN LOOKS TO CONTINUE ACROSS THE AREA THROUGH WEDNESDAY. WITH THE CONTRAST IN WEATHER...WE WILL DIVIDE THE DISCUSSION INTO WEST OF THE DIVIDE AND EAST OF THE DIVIDE. WEST OF THE DIVIDE...RAIN CONTINUES ACROSS THE AREA THIS AFTERNOON AS ANOTHER WAVE MOVES THROUGH. BOTH THE NAM AND GFS ARE FAIRLY CONSISTENT IN SHOWING A BIT OF A BREAK IN THE RAIN ACROSS MUCH OF THE AREA LATER THIS AFTERNOON THROUGH MUCH OF TONIGHT AS WE WILL BE IN BETWEEN SHORTWAVES. THE EXCEPTION MAY BE ACROSS SOUTHERN WYOMING WHERE A BIT OF MOISTURE AND LIFT PROVIDED BY THE LEFT FRONT QUADRANT OF A JET STREAK PASSING TO THE SOUTH COULD KEEP SOME SHOWERS GOING THROUGH THE NIGHT. THE MODELS ALSO INDICATE THE ATMOSPHERE STAYING FAIRLY WARM SO ANY SNOW SHOULD REMAIN ABOVE 10000 FEET TONIGHT. THE NEXT WAVE OF MOISTURE WILL MOVE IN ON WEDNESDAY WITH THE NEXT SHORTWAVE AND A COLD FRONT THAT WILL SWING THROUGH THE AREA. MODELS CONTINUE TO INDICATE THE HEAVIEST PRECIPITATION WILL FALL WEDNESDAY MORNING WITH THE BEST LIFT PROVIDED BY THE FRONT. AND THEN BEGINS THE NEXT QUESTION. COLDER AIR WILL THEN ADVECT INTO THE AREA THROUGH THE DAY. 700 MILLIBAR TEMPERATURES ARE EXPECTED TO FALL AS LOW AS MINUS 1 TO MINUS 2. THIS WOULD LOWER SNOW LEVELS DOWN TO AS LOW AS 7500 TO 8000 FEET...WHICH IS DOWN TO THE LEVELS OF TETON AND TOGWOTEE PASSES. THERE IS STILL SOME QUESTION AS TO HOW MUCH WOULD STICK THOUGH WITH THE RECENT WARM WEATHER. ALSO...THE BEST MOISTURE WILL BE EAST OF THE AREA LATER IN THE DAY AS THE FRONT SHIFTS EASTWARD. HOWEVER...THERE IS A GOOD CHANCE THAT THE MOUNTAINS WILL SEE SOME SNOW ON THE RIDGETOPS BY WEDNESDAY EVENING. OR AS WE CALLED IT WHEN I WORKED IN ALASKA...TERMINATION DUST. EAST OF THE DIVIDE...THE CONCERN HERE SHIFTS FROM RAIN TO WIND. THE WIND OF THIS AFTERNOON SHOULD DECREASE TONIGHT AS WE LOSE DAYTIME MIXING AND THE WIND DECOUPLES. HOWEVER...IT WILL RETURN TOMORROW WITH THE HEATING OF THE DAY. IN ADDITION...THERE WILL BE ADDITIONAL DOWNWARD FORCING FROM THE RIGHT FRONT QUADRANT OF A 105 KNOT JET STREAK PUNCHING IN FROM THE SOUTHWEST. THE APPROACHING COLD FRONT WILL ALSO PROVIDE INCREASED MIXING. HOWEVER...700 MILLIBAR WINDS APPEAR TO BE FAIRLY BORDERLINE. HOWEVER...THERE WILL BE A TIGHT PRESSURE GRADIENT ACROSS THE AREA AS WELL. WITH THAT...WE WILL HOIST A HIGH WIND WATCH FOR NATRONA COUNTY AND THE GREEN AND RATTLESNAKE RANGE FOR TOMORROW AFTERNOON. THE PATTERN IS ALSO FAVORABLE FOR THE LANDER FOOTHILLS. HOWEVER...THERE IS ENOUGH UNCERTAINTY THERE THAT WE WILL LEAVE THEM OUT OF THE WATCH. AT THIS TIME...AS FAR AS FIRE WEATHER IS CONCERNED...HUMIDITY SHOULD STAY HIGH ENOUGH TO PREVENT ANY FIRE WEATHER HIGHLIGHTS. HOWEVER...WITH THE STRONG WINDS ANY FIRE THAT STARTS COULD SPREAD RAPIDLY. HIGH TEMPERATURES WILL ALSO BE TRICKY....DEPENDING ON WHEN THE FRONT MOVES THROUGH. FOR NOW...CONTINUITY LOOKED AS GOOD OF A GUESS AS ANY. IT COULD BE A SITUATION WHERE CODY HAS A HIGH OF 60 AND CASPER GETS UP TO AROUND 80. IN ADDITION...THERE WILL ALSO BE A FEW SHOWERS AND THUNDERSTORMS AROUND EACH DAY. ANY LIKE PREVIOUS DAYS...THE MAIN THREAT WILL BE FOR STRONG OUTFLOW WINDS WITH THE STRONG WINDS ALOFT. .LONG TERM...WEDNESDAY NIGHT THROUGH TUESDAY STRONG SHORTWAVE IMPACTS THE NW JUST BEFORE THIS PERIOD AND THEN QUICKLY MOVES OFF TO THE NORTHEAST. STRONG COLD FRONT ASSOCIATED WITH THIS WAVE AND A STRENGTHENING SURFACE LOW OVER NERN WYO WILL LIKELY CREATE HIGH WINDS ACROSS THE WIND CORRIDOR AND LANDER FOOTHILLS WEDNESDAY AFTERNOON WHICH MAY LINGER A FEW HOURS INTO WEDNESDAY EVENING. MY SHORT TERM FCSTR WILL BE ISSUING A HIGH WIND WATCH FOR THIS AREA THAT LINGERS A COUPLE HOURS...02Z THURSDAY...INTO MY PERIOD. OTHERWISE...STILL A GOOD CHANCE OF RAIN AND HIGHER ELEVATION SNOW OUT WEST INTO THE EVENING AND ALONG THE FRONT EAST OF THE DIVIDE...ESPECIALLY SOUTH AND NRN BORDER. BRIEF RESPITE LATE WED NIGHT BEFORE THE NEXT LEADING WAVE AHEAD OF OUR STRONGER UPPER LOW STARTS THE PCPN AGAIN IN THE FAR WCNTRL AREAS AND STILL A CHANCE IN THE FAR SOUTH ALONG MID LEVEL FRONTAL AREA AND ACTIVE JET STREAK. THE ODDS OF STEADY IF NOT SIGNIFICANT PCPN INCREASES THROUGH THE DAY THU OUT WEST AS UPPER LOW AND CYCLONIC NOSE OF THE UPPER JET APPROACHES. IF PCPN STARTS EARLY AND STEADY ENOUGH...SOME AREAS THAT MIGHT HAVE BEEN RAIN DURING THE DAY COULD START AND STAY AS SNOW DOWN TO NEAR THE WESTERN VALLEY FLOORS...ESPECIALLY AROUND THE JACKSON VALLEY NWD. LOWERED HIGHS QUITE A BIT TO START THIS TREND BUT WE'LL HAVE TO WATCH THIS DEVELOPMENT CLOSELY. ALSO INCREASED POPS TO LIKELY ACROSS THE WEST THURSDAY INTO THURSDAY EVENING. AS THE UPPER LOW OPENS UP...WE GET A STRONG TROUGH PASSAGE WEST TO EAST THURSDAY NIGHT WITH THE COLDEST TEMPS OF THE STORM BUT WITH MOST PCPN CHANCES ACROSS THE NORTH AND EAST. SNOW LEVELS WILL PROBABLY LOWER TO BETWEEN 7K AND 8K FEET EAST OF THE DIVIDE WITH BRIEFLY LOWER LEVELS IN ANY HEAVIER PCPN. A CHANCE OF LIGHT PCPN WILL LIKELY LINGER AROUND ERN ZONES AND MTNS INTO THE MORNING WITH FRIDAY AFTERNOON FINALLY DRYING OUT. THE EXTENDED PERIOD LOOKS DRY FOR SATURDAY THROUGH MONDAY AS WE UNDER SOME LONG WAVE RETROGRESSION AS THE AK/GULF OF ALASKA UPPER LOW REDEVELOPS AND HEIGHTS GRADUALLY REBUILD OVER THE WEST. THERE MAY BE A RIPPLE/SHORTWAVE IN THE FLOW AROUND THE MONDAY NGT/TUE TIME FRAME BUT AS OF NOW...IT DOESN'T LOOK TOO SIGNIFICANT. IT WILL ALSO BE QUITE CHILLY BEHIND THIS SYSTEM TO START THE EXTENDED PERIOD SATURDAY MORNING WITH LOWS IN THE 20S WEST OF THE DIVIDE AND MAINLY 30S EAST. && .AVIATION.../06Z ISSUANCE/ PLEASE SEE THE AVIATION WEATHER CENTER FOR THE LATEST INFORMATION ON ICING AND TURBULENCE FORECASTS. WEST OF THE DIVIDE...KBPI/KJAC/KPNA/KRKS ROUTES SOME ONGOING IFR STRATUS/PATCHY FOG OVER THE WESTERN VALLEYS IS EXPECTED TO IMPROVE AS SHOWER ACTIVITY AND CLOUD COVER INCREASES OVERNIGHT...BUT THE GENERAL TREND WILL BE WORSENING CONDITIONS AS THE VALLEY RAIN/MOUNTAIN SNOW FILLS IN WEDNESDAY MORNING. WIDESPREAD MOUNTAIN SNOW/VALLEY RAIN WITH A FEW THUNDERSTORMS WILL OCCUR WEDNESDAY...ESPECIALLY ALONG AND NORTHWEST OF A KEMMERER TO SOUTH PASS LINE. THE MOST IMPACTED TERMINAL WILL BE KJAC WHERE PERIODS OR EVEN PERSISTENT MVFR CONDITIONS ARE EXPECTED THIS MORNING GRADUALLY IMPROVING IN THE MID/LATE AFTERNOON. MOUNTAINS WILL BE OBSCURED THROUGH THE DAY...WITH LIFR CONDITIONS OVER MOUNTAIN PASSES. THE EXCEPTION WILL BE SOUTH PASS WHERE CEILINGS ARE EXPECTED TO BE HIGHER. SNOW LEVELS ARE EXPECTED TO LOWER TO ABOUT 8000 FEET THIS MORNING OVER THE FAR WEST...WITH POTENTIAL ICING OCCURS. STRONG SOUTH TO SOUTHWEST WINDS WILL DEVELOP IN MOST LOCATIONS THIS MORNING...WITH A SHIFT TO MORE WESTERLY IN THE AFTERNOON AND EVENING IN WAKE OF THE FRONT. THE PRECIPITATION IS EXPECTED TO END IN MOST AREAS BETWEEN 21Z AND 02Z...WITH THE EXCEPTION OVER SWEETWATER COUNTY AND YELLOWSTONE WHERE SOME SHOWER ACTIVITY COULD LINGER. DUE TO THE RECENT PRECIPITATION AND HIGH BL MOISTURE AND SOME CLEARING...EXPECT SOME FOG/LOW CLOUDS TO FORM WEDNESDAY NIGHT. WILL HANDLE THIS WITH SOME VCFG FOR NOW. EAST OF THE DIVIDE...KCOD/KCPR/KLND/KRIW/KWRL ROUTES INITIALLY THE MAIN CONCERN WILL BE SOME LOW LEVEL WIND SHEAR ON THE LEE SIDE OF MOUNTAIN RANGES...ESPECIALLY AT KLND. STRONG SOUTH TO SOUTHWEST WINDS ARE EXPECTED TO DEVELOP BY LATE MORNING WEDNESDAY IN MOST AREAS...SHIFTING TO THE WEST OR NORTHWEST IN WAKE OF A STRONG COLD FRONT PUSHING ACROSS THE AREA BETWEEN 20Z AND 01Z. MUCH OF THE PRECIPITATION WILL FALL ALONG AND WEST OF THE DIVIDE WITH THIS SYSTEM...BUT EXPECT ISOLATED TO LOCALLY SCATTERED CONVECTION IN THE AFTERNOON/EVENING ESPECIALLY AS THE FRONT MOVES ACROSS THE AREA. BRIEF MVFR CONDITIONS COULD OCCUR IN SHOWER ACTIVITY AT AREA TERMINALS...OTHERWISE VFR CONDITIONS WILL PREVAIL THROUGH THE TAF PERIOD. ROUTES FLYING WEST OVER THE DIVIDE KRIW OR KCOD TO KJAC WILL ENCOUNTER IFR/LIFR CONDITIONS IN LOW CLOUDS AND SNOW. && .FIRE WEATHER... THE WET PATTERN WILL CONTINUE ACROSS WESTERN WYOMING AS DISTURBANCES BRING CHANCES OF SHOWERS AND ISOLATED THUNDERSTORMS THROUGH THURSDAY. THERE IS A GOOD CHANCE OF A WETTING RAIN IN MANY AREAS. MEANWHILE...EAST OF THE DIVIDE THERE WILL BE A GUSTY TO STRONG WEST TO SOUTHWESTERLY WIND THE NEXT COUPLE OF DAYS. ALTHOUGH RELATIVE HUMIDITY IS EXPECTED TO REMAIN ABOVE CRITICAL LEVELS...A FEW HOURS OF ELEVATED FIRE CONDITIONS ARE POSSIBLE IN THE AFTERNOON...ESPECIALLY IN NATRONA COUNTY AND EAST OF THE BIG HORN MOUNTAINS. && .RIW WATCHES/WARNINGS/ADVISORIES... HIGH WIND WATCH FROM WEDNESDAY AFTERNOON THROUGH WEDNESDAY EVENING FOR WYZ018>020. && SHORT TERM...HATTINGS LONG TERM...SKRBAC AVIATION...WM FIRE WEATHER...HATTINGS
Hazardous weather outlook, Sep 15, 2:24 PM MDT, 11 hours 27 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE RIVERTON WY 224 PM MDT TUE SEP 15 2015 WYZ001>020-022>030-162030- YELLOWSTONE NATIONAL PARK-ABSAROKA MOUNTAINS-CODY FOOTHILLS- NORTH BIG HORN BASIN-SOUTHWEST BIG HORN BASIN- SOUTHEAST BIG HORN BASIN-OWL CREEK AND BRIDGER MOUNTAINS- BIGHORN MOUNTAINS WEST-BIGHORN MOUNTAINS SOUTHEAST- NORTHEAST JOHNSON COUNTY-SOUTHEAST JOHNSON COUNTY- TETON AND GROS VENTRE MOUNTAINS-JACKSON HOLE- WIND RIVER MOUNTAINS WEST-WIND RIVER MOUNTAINS EAST- UPPER WIND RIVER BASIN-WIND RIVER BASIN-LANDER FOOTHILLS- GREEN MOUNTAINS AND RATTLESNAKE RANGE- NATRONA COUNTY LOWER ELEVATIONS-CASPER MOUNTAIN-STAR VALLEY- SALT RIVER AND WYOMING RANGES-UPPER GREEN RIVER BASIN FOOTHILLS- UPPER GREEN RIVER BASIN-SOUTH LINCOLN COUNTY- ROCK SPRINGS AND GREEN RIVER-FLAMING GORGE-EAST SWEETWATER COUNTY- 224 PM MDT TUE SEP 15 2015 ...HIGH WIND WATCH FOR PORTIONS OF CENTRAL WYOMING WEDNESDAY AFTERNOON AND EVENING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR WESTERN AND CENTRAL WYOMING. .DAY ONE...TODAY AND TONIGHT A COLD FRONT WILL SPREAD SHOWERS AND ISOLATED THUNDERSTORMS EAST OF THE CONTINENTAL DIVIDE WITH STRONG GUSTY WINDS AND SMALL HAIL POSSIBLE. TONIGHT...SNOW POSSIBLE ABOVE 10KFT. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY WEDNESDAY AND THURSDAY...SCATTERED TO NUMEROUS SHOWERS AND ISOLATED THUNDERSTORMS IN THE WEST...WINDY WITH SCATTERED SHOWERS AND A FEW THUNDERSTORMS ACROSS THE CENTRAL AND SOUTH WITH HIGH WIND POSSIBLE IN NATRONA COUNTY...LANDER FOOTHILLS AND THE GREEN MOUNTAINS. SNOW COULD OCCUR AS LOW AS 6500 FEET IN THE WEST LATE THURSDAY NIGHT. SUB FREEZING TEMPERATURES WILL BE POSSIBLE ACROSS MUCH OF THE WESTERN HALF OF THE STATE LATE WEDNESDAY NIGHT INTO THURSDAY MORNING. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED TONIGHT.
Nearby
High Wind Warnings in Wyoming, 2015Every high wind warning in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.